Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPP3-0002-0048

Czasopismo

Fasciculi Mathematici

Tytuł artykułu

Some fixed point theorems for mappings satisfying contractive condition of integral type on d-complete topological spaces

Autorzy Altun, I.  Turkoglu, D. 
Treść / Zawartość http://www.math.put.poznan.pl/fasciculi_m.htm
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, we prove two fixed point theorems for mappings satisfying contractive condition of integral type on d-complete Hausdorff topological spaces.
Słowa kluczowe
PL punkty stałe   przestrzeń topologiczna  
EN fixed points   topological space  
Wydawca Wydawnictwo Politechniki Poznańskiej
Czasopismo Fasciculi Mathematici
Rocznik 2009
Tom Nr 42
Strony 5--15
Opis fizyczny Bibliogr. 15 poz.
Twórcy
autor Altun, I.
autor Turkoglu, D.
  • Department of Mathematics Faculty of Science and Arts Kirikkale University, ialtun@kku.edu.tr
Bibliografia
[1] Altman M., An integral test for series and generalized contractions, Amer. Math. Montly, 82(1975), 827-829.
[2] Altun I., Turkoglu D., A fixed point theorem on general topological spaces with a -distance, Indian J. Math., 50(1)(2008), 139-148.
[3] Altun I., Turkoglu D., Some fixed point theorems for weakly compatible mappings satisfying an implicit relation, Taiwanese J. Math., 13(4)(2009), 1291-1304.
[4] Altun I., Turkoglu D., Rhoades B.E., Fixed points of weakly compatible maps satisfying a general contractive condition of integral type, Fixed Point Theory Appl., 2007), Article ID 17301, 9 pages, doi:10.1155/2007/17301. Some fixed point theorems for mappings . . . 15
[5] Branciari A., A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 29(9)(2002), 531-536.
[6] Hicks T.L., Rhoades B.E., Fixed point theorems for d-complete topological spaces II, Math. Japonica, 37(5)(1992), 847-853.
[7] Iseki K., An approach to fixed point theorems, Math. Seminar Notes, Kobe Univ., 3(1975), 193-202.
[8] Jungck G., Commuting mappings and fixed points, Amer. Math. Monthly, 83(4)(1976), 261–263.
[9] Kasahara S., Fixed point iterations in L-space, Math. Seminar Notes, Kobe Univ., 4(1976), 205-210.
[10] Kasahara S., On some generalizations of Banach contraction theorem, Math. Seminar Notes, Kobe Univ., 39(1975), 161-169.
[11] Kasahara S., Some fixed point and coincidence theorems in L-space, Math. Seminar Notes, Kobe Univ., 3(1976), 161-169.
[12] Matkowski J., Fixed point theorems for mappings with a contractive iterate at a point, Proceedings of the American Mathematical Society, 62(2)(1977), 344-348.
[13] Rhoades B.E., Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 63(2003), 4007-4013.
[14] Turkoglu D., Altun I., A common fixed point theorem for weakly compatible mappings in symetric spaces satisfying an implicit relation, Bol. Soc. Mat. Mexicana, 13(1)(2007), 195-205.
[15] Vijayaraju P., Rhoades B.E., Mohanraj R., A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 15(2005), 2359-2364.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPP3-0002-0048
Identyfikatory